# SDR 96DHL708005

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 3425 · Integrated Flight System
- Part: Cdi
- Part number: 522307300
- Condition: Failed
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S NR 1 VOR CDI IS STUCK IN THE CENTER.  REMOVED AND REPLACED NR 1 CDI.
